# SDR NWAA08249927

- Difficulty date: May 29, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- Aircraft time: 77,803 hours, 79,257 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 310 RED "CABIN PRESS" WARNING LIGHT ILLUMINATED.  BOTH ENGINE AND AIRFOIL ICE PROTECTION SYSTEMS OPERATING.  COM PROCEDURES TO REGAIN CONTROL OF CABIN PRESSURE COMPLETED BUT CABIN STILL CONTINUED TO CLIMB AT AN INCREASING RATE.  DECLARED AN EMERGENCY AND INITIATED AN EMERGENCY DESCENT TO 10,000 FT.  CABIN PRESSURIZATION STARTED FOLLOWING PRESSURE CONTROLLER COMMANDS AT ABOUT 3.5 PSI DURING DESCENT.  NO MENTION OF MASK DEPLOYMENT AND ACFT LANDED SAFELY AT STL.  MX DID BITE CHECK BOTH PRESSURE CONTROLLERS AND NO EXISTING FAULTS SHOWED.  TAIL COMPARTMENT INSPECTED FOR LOOSE OR BLOWN DUCTING WITH BOTH APU AND EACH PACK INDIVIDUALLY.  NO LEAKS FOUND AND VESSEL PRESSURIZED NORMALLY ON GROUND.  FURTHER MX FOUND THAT THE ACFT WOULD NOT PASS CABIN PRESSURE DECAY CHECK.  DETERMINED NUMEROUS LEAKS IN THE CABIN AND LT PACK SYSTEM WERE CAUSE.  ALL LEAKS FOUND WERE REPAIRED AND THE PRESSURE SYSTEM OPERATED NORMALLY.  (A)
